Alert archive / Louisiana / Gale Warnings in 2020
Gale Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this gale warning at Feb 20, 2020, 4:39 AM CST. It took effect at Feb 20, 2020, 6:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2020, 4:39 AM CST (10:39 UTC)
- In effect from
- Feb 20, 2020, 6:00 PM CST
- Expired
- Feb 21, 2020, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
168 WHUS74 KLCH 201039 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 439 AM CST Thu Feb 20 2020 GMZ450-452-470-472-202300- /O.CON.KLCH.SC.Y.0012.200220T1500Z-200221T0000Z/ /O.UPG.KLCH.GL.A.0001.200221T0000Z-200221T1200Z/ /O.NEW.KLCH.GL.W.0001.200221T0000Z-200221T1200Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 439 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 40 kt and seas 4 to 7 feet expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Waters from Cameron LA to High Island TX from 20 to 60 NM and Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM CST Friday. For the Small Craft Advisory, from 9 AM this morning to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ435-455-475-202300- /O.CON.KLCH.SC.Y.0012.200220T1800Z-200221T0000Z/ /O.UPG.KLCH.GL.A.0001.200221T0000Z-200221T1200Z/ /O.NEW.KLCH.GL.W.0001.200221T0000Z-200221T1200Z/ Vermilion Bay- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 439 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. * WHERE...Vermilion Bay, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM CST Friday. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-202300- /O.CON.KLCH.SC.Y.0012.200220T1500Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 439 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt expected. Inland bays and lakes... very rough. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...From 9 AM Thursday to 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
283 WHUS74 KLCH 202129 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 329 PM CST Thu Feb 20 2020 GMZ435-450-452-455-470-472-475-211200- /O.CON.KLCH.SC.Y.0012.000000T0000Z-200221T0000Z/ /O.CON.KLCH.GL.W.0001.200221T0000Z-200221T1200Z/ Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 329 PM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 feet expected. * WHERE...Vermilion Bay, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, through 6 PM CST this evening. For the Gale Warning, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-211200- /O.CON.KLCH.SC.Y.0012.000000T0000Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 329 PM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds 15 to 25 kt expected with gusts to 30 kt possible. Inland bays and lakes...very rough. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Through 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
877 WHUS74 KLCH 210947 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 347 AM CST Fri Feb 21 2020 GMZ470-472-475-212300- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.NEW.KLCH.SC.Y.0013.200221T1200Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, north winds around 25 kt with gusts up to 40 kt and seas 6 to 8 feet. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ450-452-455-211800- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.NEW.KLCH.SC.Y.0013.200221T1200Z-200221T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ435-211200- /O.CON.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ Vermilion Bay- 347 AM CST Fri Feb 21 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 4 to 8 feet expected. * WHERE...Vermilion Bay, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Small Craft Advisory, through 6 PM CST this evening. For the Gale Warning, from 6 PM this evening to 6 AM CST Friday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ430-432-211200- /O.CON.KLCH.SC.Y.0012.000000T0000Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 347 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...North winds 15 to 25 kt expected with gusts to 30 kt possible. Inland bays and lakes...very rough. * WHERE...Sabine Lake and Calcasieu Lake. * WHEN...Through 6 AM CST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
737 WHUS74 KLCH 211220 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 620 AM CST Fri Feb 21 2020 GMZ470-472-475-212300- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.CON.KLCH.SC.Y.0013.000000T0000Z-200222T0000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-211800- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ /O.CON.KLCH.SC.Y.0013.000000T0000Z-200221T1800Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal waters from Cameron LA to High Island TX out 20 NM, Coastal waters from Intracoastal City to Cameron LA out 20 NM and Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...For the Gale Warning, until 6 AM CST early this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-211330- /O.EXP.KLCH.GL.W.0001.000000T0000Z-200221T1200Z/ Vermilion Bay- 620 AM CST Fri Feb 21 2020 ...GALE WARNING HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION TODAY... Winds will be 15 to 20 knots in the lakes and bays... waters will remain very rough. Winds will begin to diminish through the afternoon with seas falling. $$ GMZ430-432-211330- /O.EXP.KLCH.SC.Y.0012.000000T0000Z-200221T1200Z/ Sabine Lake-Calcasieu Lake- 620 AM CST Fri Feb 21 2020 ...SMALL CRAFT ADVISORY HAS EXPIRED... ...SMALL CRAFT SHOULD EXERCISE CAUTION TODAY... Winds will be 15 to 20 knots in the lakes and bays... waters will remain very rough. Winds will begin to diminish through the afternoon with seas falling. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Feb 20, 4:04 AM CST, 35 minutes earlier.
Area forecast discussion, Feb 20, 4:04 AM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
404 AM CST Thu Feb 20 2020
.DISCUSSION...
Currently the latest cold front is moving through the coastal
waters offshore of St Mary parish in south central Louisiana.
A large area of mostly light rain covers the gulf and the better
part of southern Louisiana with a few sprinkles noted in
southeast Texas. Temperatures are ranging from the mid 40s around
AEX to the lower 50s for BPT and LCH with near 60 for LFT. This
will pretty much be the high temperatures for today as colder air
will continue to advect into the region.
Rainfall totals will be range from 0.10 in the lakes region to
almost an inch down along the south central Louisiana coast today.
The ground is very saturated and these additional rains will spill
into the low lying areas and bayous. Currently the sabine river at
Deweyville is expected to rise above flood stage Friday evening
with minor flooding expected. Glenmora is a flood stage this
morning with minor flooding and the gage at Morgan City is reporting
minor flooding also. Rains though are not expected to raise the
river levels much as rainfall totals will remain on the lower
side.
A stronger Canadian cold airmass that has been dropping through
the upper plain states is expected to move quickly towards the
region and will exit into the coastal waters this evening. This
latest front will again dry the region out with morning lows
below freezing around AEX and frost across the lakes region in
southeast Texas and central Louisiana. It will remain cold through
the day on Friday although skies are expected to clear. Saturday
morning looks to be the coldest day with some upper 20s around
AEX again with freezing temperatures for the lakes region and once
again into central Louisiana. Frost will be possible as far south
as the I-10 corridor. But Saturday afternoon will start a warmup
of sorts ahead of more showers on Sunday afternoon. We will go
through all of this again for the first portion of next week.
.Marine...
Cloudy skies and areas of rain today with northerly winds building
and a Small Craft Advisory for the coastal waters along with the
lakes and bays. A stronger cold front moves into the coastal
waters with winds expected to rise to Gale Force and a Gale Watch
has been posted for tonight into Friday. Seas will build in
response to the winds with eight to ten feet well offshore in the
coastal waters. The Gale Watch will go through Friday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 48 29 49 28 / 100 10 0 0
LCH 53 35 53 33 / 100 10 0 0
LFT 56 35 51 33 / 100 10 0 0
BPT 53 37 54 36 / 90 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from this evening through late tonight for GMZ435-450-
452-455-470-472-475.
Small Craft Advisory from noon today to 6 PM CST this evening
for GMZ435-455-475.
Small Craft Advisory from 9 AM this morning to 6 PM CST this
evening for GMZ450-452-470-472.
Small Craft Advisory from 9 AM this morning to 6 AM CST Friday
for GMZ430-432.
&&
K. KuyperHazardous weather outlook, Feb 20, 3:24 AM CST, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 324 AM CST Thu Feb 20 2020 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-210930- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 324 AM CST Thu Feb 20 2020 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and Tonight. Cloudy and rainy today with a secondary cold front dropping fast through the midwest and is expected to make the coast during the afternoon hours. Cloudy and rainy into the afternoon. Rains will begin to decrease during the evening hours. Look for morning lows into the upper 20s across central Louisiana with near freezing temperatures in the lakes region of southeast Texas and across south central Louisiana. Rainfall will be less than two inches. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. It looks to remain cold and dry with freezing temperatures as far south as the I-10 corridor for Friday morning. Temperatures will begin to rebound during the day on Friday into Saturday. Look for rain to return Sunday afternoon and increase into the overnight hours. The next frontal system moves through Monday afternoon. Rainfall totals are expected to be around one inch or less. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-455-475-210930- Vermilion Bay- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 324 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. Rains in the coastal will lift to the northeast today. Rains to draw to a close towards the early evening hours as a new stronger cold front moves into the coastal waters. Winds increasing and seas building. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds and seas are expected to begin dropping late Friday afternoon into the evening hours although a Small Craft Advisory will replace the Gale Watch at that time. The next system moves through late in the day on Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-210930- Sabine Lake-Calcasieu Lake- 324 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST FRIDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight. Rains in the coastal will lift to the northeast today. Rains to draw to a close towards the early evening hours as a new stronger cold front moves into the coastal waters. Winds increasing with bay waters becoming very rough. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds and seas are expected to begin dropping late Friday afternoon into the evening hours although a Small Craft Should Exercise Caution may be posted at that time to replace to Small Craft Advisory. The next system moves through late in the day on Monday with winds increasing and bay waters becoming rough. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-470-472-210930- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 324 AM CST Thu Feb 20 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and Tonight. Rains in the coastal will lift to the northeast today. Rains to draw to a close towards the early evening hours as a new stronger cold front moves into the coastal waters. Winds increasing and seas building. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Winds and seas are expected to begin dropping late Friday afternoon into the overnight hours although a Small Craft Advisory will replace the Gale Watch at that time. The next system moves through late in the day on Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.